An elementary proof of a theorem of Johnson and Lindenstrauss
Version of Record online: 15 NOV 2002
Copyright © 2003 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 22, Issue 1, pages 60–65, January 2003
How to Cite
Dasgupta, S. and Gupta, A. (2003), An elementary proof of a theorem of Johnson and Lindenstrauss. Random Struct. Alg., 22: 60–65. doi: 10.1002/rsa.10073
- Issue online: 25 NOV 2002
- Version of Record online: 15 NOV 2002
- Manuscript Accepted: 11 JUL 2002
- Manuscript Received: 16 DEC 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!